Nearby TITLES are:
Result Page   Prev Next
Save   Year Entries
Regularity of general parabolic systems with degenerate diffusion. Memoirs of the American Mathematical Society ; Volume 221, Number 1041. / Print version: Bögelein, Verena, 1978- Providence, Rhode Island : American Mathematical Society, c2012 vi, 143 pages 9780821889756 2012035243 : Bögelein, Verena,; Department of Information Technology Services; COMPUTER FILE  2012 1
Regularity of generalized solutions -- : Da Prato, Giuseppe,; Mathematics Library; COMPUTER FILE  2004 1
Regularity of intrinsic bi-harmonic maps to spheres : Ku, Yin Bon; 中央研究院; 電子書    1
Regularity of minimal and almost minimal sets and cones: J. Taylor's theorem for beginners : Séminaire de Mathématiques Supérieures; Mathematics Library; COMPUTER FILE  2013 1
Regularity of minimal surfaces   2
Regularity of optimal transport maps and applications   2
Regularity of Perron-Frobenius operators and topological pressure --   2
Regularity of quasiminima and obstacle problems / / William P. Ziemer --http://www.ams.org/pspum/044http://dx.doi.org/10.1090/pspum/044/840291 : Summer Institute on Geometric Measure Theory and the Calculus of Variations; Mathematics Library; 電子書  c1986 1
Regularity of sample paths of a stochastic process : Buldygin, V. V.; Mathematics Library; COMPUTER FILE  c2000 1
Regularity of singular solutions to sigma(k)-Yamabe problems : Khomrutai, Sujin; 中央研究院; PRINTED    1
Regularity of solutions -- : Da Prato, Giuseppe,; Mathematics Library; COMPUTER FILE  2004 1
Regularity of solutions of PDEs and their traces in function spaces : Schneider, Cornelia; Mathematics Library; PRINTED  2021 1
Regularity of solutions of quasilinear elliptic systems : Koshelev, A. I.; Mathematics Library; PRINTED  c1985 1
Regularity of solutions to variational problems of the deformation theory of plasticity with logarithmic hardening : Mathematics Library; COMPUTER FILE  1999 1
Regularity of statistical solutions of the transport equations : Mathematics Library; COMPUTER FILE  1994 1
Regularity of the complex Monge-Ampere operator / / Zbigniew Blocki181 -- : POSTECH-BSRI SNU-GARC International Conference on Several Complex Variables; Mathematics Library; 電子書  c1999 1
Regularity of the free boundaries of two-phase problems for fully nonlinear elliptic equations : Wang, Pei-Yong; 中央研究院; 電子書    1
Regularity of the free boundary for some elliptic and parabolic problems : Bonorino, Leonardo Prange; 中央研究院; 電子書    1
Regularity of the free boundary of American options : Lee, Youngseok; Department of Information Technology Services; PRINTED    1
The regularity of the 'irregular' verbs and nouns in English   2
Regularity of the obstacle problem for a fractional power of the Laplace operator : Silvestre, Luis Enrique; 中央研究院; PRINTED    1
Regularity of the value function for constrained optimization problems / / Kevin A. Grasse and Jonathan R. Bar-on --http://www.ams.org/conm/221/http://dx.doi.org/10.1090/conm/221/03121 : Mathematics Library; 電子書  c1999 1
Regularity of weak solutions / 46 --2 : Hélein, Frédéric,; 中央研究院; 電子書  2002 1
Regularity of weakly harmonic maps of surfaces / 166 --4.2 : Hélein, Frédéric,; 中央研究院; 電子書  2002 1
Regularity on the boundary in spaces of holomorphic functions on the unit disk : Mathematics Library; COMPUTER FILE  c2010 1
Regularity problem for quasilinear elliptic and parabolic systems   2
Regularity properties for the density of states of random Schrödinger operators / / Jean-Michel Combes, Peter D. Hislop and Frédéric Klopp --http://www.ams.org/conm/339/http://dx.doi.org/10.1090/conm/339/06096 : AMS-IMS-SIAM Joint Summer Research Conference on Waves in Periodic and Random Media; Mathematics Library; 電子書  c2003 1
Regularity properties of functional equations in several variables   2
Regularity results for nonlinear elliptic systems and applications   2
Regularity results in arbitrary dimension / 193 --4.4 : Hélein, Frédéric,; 中央研究院; 電子書  2002 1
Regularity, scrambling, and the steady state for stochastic matrices / / Robert Kantrowitz, Michael M. Neumann and Thomas J. Ransford --http://www.ams.org/conm/547/http://dx.doi.org/10.1090/conm/547/10816 : Conference on Function Spaces; Mathematics Library; 電子書  c2011 1
A regularity theorem for minimizing hypersurfaces modulo $p$ / / Brian White --http://www.ams.org/pspum/044http://dx.doi.org/10.1090/pspum/044/840290 : Summer Institute on Geometric Measure Theory and the Calculus of Variations; Mathematics Library; 電子書  c1986 1
Regularity theory and stochastic flows for parabolic SPDEs : Flandoli, Franco; Mathematics Library; PRINTED  c1995 1
Regularity theory for mean curvature flow   2
A Regularity Theory for Nonlocal Variational Inequalities -- / Ch. 7. : Chipot, M.; Mathematics Library; 電子書  2000 1
Regularity theory for quasilinear elliptic systems and Monge-Ampère equations in two dimensions   2
Regularity theory in $\mathbb {R}̂n$ : Grigoryan, A.; Mathematics Library; COMPUTER FILE  c2009 1
A regularity upgrade of pressure / / Dong Li and Xiaoyi Zhang --http://www.ams.org/conm/725/https://doi.org/10.1090/conm/725/14557 : 中央研究院; COMPUTER FILE  2019 1
Regularization --   2
Regularization algorithms for ill-posed problems   2
Regularization and Bayesian methods for inverse problems in signal and image processing   2
Regularization by Discretization -- : Kirsch, Andreas,; Mathematics Library; PRINTED  2021 1
Regularization for applied inverse and ill-posed problems : a numerical approach : Hofmann, Bernd,; Mathematics Library; PRINTED  c1986 1
Regularization in Orbital Mechanics : Theory and Practice : Roa, Javier; Department of Information Technology Services; COMPUTER FILE  2017 1
A Regularization Method for the Numerical Solution of Doubly-Periodic Stokes Flow / / Karin Leiderman, Elizabeth L. Bouzarth and Hoang-Ngan Nguyen --http://www.ams.org/http://dx.doi.org/10.1090/conm/628/12517 : Mathematics Library; COMPUTER FILE  2014 1
Regularization methods -- : Cakoni, Fioralba,; Mathematics Library; PRINTED  2014 1
Regularization methods for ill-posed problems : Morozov, V. A.; Mathematics Library; PRINTED  c1993 1
Regularization methods for inverse problems : Orozco Rodriguez, Jose Alberto; 中央研究院; PRINTED    1
Regularization methods in Banach spaces   2
Regularization of a solution to the Cauchy problem for the system of thermoelasticity / / O. I. Makhmudov and I. E. Niyozov --http://www.ams.org/conm/382/http://dx.doi.org/10.1090/conm/382/07068 : International Conference on Complex Analysis and Dynamical Systems; Mathematics Library; 電子書  c2005 1
Result Page   Prev Next